# SDR DALA2018012000331

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 78,719 hours, 36,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13CD EMERGENCY LIGHT LENS HANGING DOWN, REPLACED THE LENS.
